question-icon

Suggest remedy for allergic reaction to Norfloxacin tz

default
Posted on Wed, 18 May 2016
Question: Last two days suffering from loose motions, and light fever.
Took norflox tz... Got bad reaction now mouth & penis get swelled and skin of both disrupt (antibiotic doesn't suits me).
doctor
Answered by Dr. Mohammed Taher Ali (2 hours later)
Brief Answer:
You need to take alternate medications.

Detailed Answer:
Hi & Welcome.
Thanks for posting your query on Health Care Magic.
From the given history you seem to have developed allergic reactions to combined medication Norfloxacin+Tinidazole which is commonly used to treat diarrhea caused by mixed bacterial & amoebic infections of the intestines.
Since you had developed such reactions earlier, so it is better to avoid using antibiotics without consulting a doctor.
1. In order to prescribe the right antibiotic in your case, you need to undergo complete stool analysis with stool culture & sensitivity. This will help to find out the infectious organism and its drug susceptibility.
2. Meanwhile you can take antibiotic like Rifaximin can be taken 3 times daily for 3 days for immediate relief of diarrhea of course after consulting a doctor.
3. Along with it you can also take 'Probiotics' like Lactobacillus (Sporolac DS tablet) 2-3 times daily to reduce the frequency of the stools.
4. Take Oral Rehydration Solution powder to correct the dehydration.
5. Increase the intake of oral fluids, juices so as to maintain a good urine output.
6. Avoid eating hot and spicy foods, fast and junk foods, eat home cooked food.
Hope the suggestions given above would be useful in getting the appropriate treatment of diarrhea.
Vest wishes.

Above answer was peer-reviewed by : Dr. Sonia Raina
doctor
Answered by
Dr.
Dr. Mohammed Taher Ali

General & Family Physician

Practicing since :1988

Answered : 6133 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest remedy for allergic reaction to Norfloxacin tz

Brief Answer: You need to take alternate medications. Detailed Answer: Hi & Welcome. Thanks for posting your query on Health Care Magic. From the given history you seem to have developed allergic reactions to combined medication Norfloxacin+Tinidazole which is commonly used to treat diarrhea caused by mixed bacterial & amoebic infections of the intestines. Since you had developed such reactions earlier, so it is better to avoid using antibiotics without consulting a doctor. 1. In order to prescribe the right antibiotic in your case, you need to undergo complete stool analysis with stool culture & sensitivity. This will help to find out the infectious organism and its drug susceptibility. 2. Meanwhile you can take antibiotic like Rifaximin can be taken 3 times daily for 3 days for immediate relief of diarrhea of course after consulting a doctor. 3. Along with it you can also take 'Probiotics' like Lactobacillus (Sporolac DS tablet) 2-3 times daily to reduce the frequency of the stools. 4. Take Oral Rehydration Solution powder to correct the dehydration. 5. Increase the intake of oral fluids, juices so as to maintain a good urine output. 6. Avoid eating hot and spicy foods, fast and junk foods, eat home cooked food. Hope the suggestions given above would be useful in getting the appropriate treatment of diarrhea. Vest wishes.